# SDR CA141008018

- Difficulty date: October 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 1603730007
- Condition: Broken
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) LOSS OF CONTROL OF LEFT THROTTLE ON CLIMB OUT.   MAINTENANCE FOUND LEFT THROTTLE CABLE TO THROTTLE GEAR BOX BROKEN.
